ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Bhatnagar, Shalabh and Reddy, I Bala Bhaskar (2005) Optimal threshold policies for admission control in communication networks via discrete parameter stochastic approximation. In: Telecommunication Systems, 29 (1). pp. 9-31.

This list was generated on Fri Nov 15 18:41:43 2019 IST.